On the "Favard theorem" and its extensions

e-Archivo Repository

Show simple item record

dc.contributor.author Marcellán Español, Francisco José
dc.contributor.author Álvarez Nodarse, Renato
dc.date.accessioned 2009-12-16T13:26:03Z
dc.date.available 2009-12-16T13:26:03Z
dc.date.issued 2001-01-15
dc.identifier.bibliographicCitation Journal of Computational and Applied Mathematics, 2001, vol. 127, n. 1-2, p. 231-254
dc.identifier.issn 0377-0427
dc.identifier.uri http://hdl.handle.net/10016/6127
dc.description 24 pages, no figures.-- MSC2000 codes: 33C47, 42C05, 33D45.
dc.description MR#: MR1808576 (2001m:42048)
dc.description Zbl#: Zbl 0970.33008
dc.description.abstract In this paper we present a survey on the "Favard theorem" and its extensions.
dc.description.sponsorship This work has been partially supported by the European project INTAS-93-219-ext and by the Spanish Dirección General de Enseñanza Superior (DGES) grant PB-96-0120-C03-01.
dc.format.mimetype application/pdf
dc.language.iso eng
dc.publisher Elsevier
dc.rights © Elsevier
dc.subject.other Favard theorem
dc.subject.other Recurrence relations
dc.title On the "Favard theorem" and its extensions
dc.type article
dc.type.review PeerReviewed
dc.description.status Publicado
dc.relation.publisherversion http://dx.doi.org/10.1016/S0377-0427(00)00497-0
dc.subject.eciencia Matemáticas
dc.identifier.doi 10.1016/S0377-0427(00)00497-0
dc.rights.accessRights openAccess
 Find Full text

Files in this item

*Click on file's image for preview. (Embargoed files's preview is not supported)


This item appears in the following Collection(s)

Show simple item record